# SDR VNAA0601020

- Difficulty date: January 29, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 4,364 hours, 3,959 cycles
- Engine: Ge CF348C1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED AN OPEN ACCESS DOOR.  THE FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AC ELECTRICAL GROUND POWER DOOR OPEN.  THE DOOR AND FUSELAGE WERE INSPECTED AND NO DISCREPANCIES WERE FOUND.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
